Author = Shao, Zehui
An upper bound on triple Roman domination

Articles in Press, Accepted Manuscript, Available Online from 18 July 2022


M. Hajjari; Hossein Abdollahzadeh Ahangar; Rana Khoeilar; Zehui Shao; S.M. Sheikholeslami

Leap Zagreb indices of trees and unicyclic graphs

Volume 3, Issue 2, December 2018, Pages 179-194


Ivan Gutman; Zehui Shao; Zepeng Li; ShaohuiShaohui Wang; Pu We

Graceful labelings of the generalized Petersen graphs

Volume 2, Issue 2, September 2017, Pages 149-159


Aleksander Vesel; Zehui Shao; Fei Deng; Zepeng Li